| Model Number |
BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a rotator cuff surgery the anchor broke when it was implanted.The broken pieces were retrieved out of the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint is confirmed.One unpackaged ar-2323bcc-1 with batch number 15018375 was received for investigation.Functional testing of the received parts driver assembly, o'ring with pull tab, and anchor found that the device does thread smoothly.Visual evaluation showed an anchor broken in two pieces and a slightly bent shaft.Efer to investigation photos -complaint is confirmed.